Have had kidney pain and numbness in hip legs and arms they are not sure what is going on.
I believe that it is part of the progression of the disease. At first I thought that it was a bodily reaction to my career as a ballet dancer then teacher since I started dancing at 15 years old. And now being 66 years old I am still involved with the Ballet world as a teacher, repetiteur, and guest master teacher across the USA.
At first I assumed it was old dance injuries or surgeries rebelling back at me now an ancient 66 years old. I have spoken with many colleagues about the issues that I am having, and they say no. Yes, some things are Dance related - but way too many aren't.
It is the "bad batch" of Truvada that is now causing the early breakdown of my body.
My symptoms are:
1. Lack of bone density
2. Radiating pain in my
3. Equlribrium issues
5. Hip pain
6. Cognitive issues
7. Vision issues
8. Numbness in my toes
9. Skin dryness
And that's enough for now.
Had an appointment with my Infectious Disease doctor on this past Tuesday and he basically played dumb. Stating that he was following the protocol prescribed at that point in time- basically exonerating himself from any responsiblity.
O.K., I get it.
It's Gilead Pharmaceuticals that is responsible.
I am part of a Class Action Lawsuit against Gilead. From which I might receive $5.00, once this is settled, if I am still alive.
Today I signed up for clinical research programs with Boston Medical Center
Feel hopeful for their research and that I will be a part of this.
I guess my question is if I should continue as a member of the Class Action lawsuit or have my personal lawyer take on my case against Gilead. Would that enable me to settle sooner, and receive more financial recompense- or stay with the class action lawsuit. Or do both?
Hmmm...thats a tough one...for now...take care of your body...take supplliments,eat well destress..the money wont help if youre not healthy♥️💛❤️💙💜💚
I ask about that as well so I can give it to my primary care doctor